MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; SPECIAL, SHORTENED RSP BASEPLATE DRILL_SCREW GUIDE

ENCORE MEDICAL L.P. DJO SURGICAL; SPECIAL, SHORTENED RSP BASEPLATE DRILL_SCREW GUIDE
Model Number S-201106
Medical Device Problem Codes Material Fragmentation (1261); Material Integrity Problem (2978)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Patient presented with arthritis of the glenohumeral joint, it was decided to initiate surgery for a reverse total shoulder replacement.During surgery, the baseplate was implanted and the short 4 barrel drill guide was placed onto the baseplate during insertion of that instrument (8-201106), a portion of central screw of the drill guide broke off in the baseplate.After several attempts to remove the screw and the baseplate (about 25-30 minutes) it was determined to rely on the morse tapers on the glenosphere and forgo the retaining screw.
 
Additional Manufacturer Narrative
See h4, h6, h10 and h11.Complaint has been evaluated and is similar to report number 1644408-2022-01145; s-201106, s303-broke/cracked/damaged, instrument failure.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
DJO SURGICAL
Common Device Name
SPECIAL, SHORTENED RSP BASEPLATE DRILL_SCREW GUIDE
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
5128346313
MDR Report Key23763846
Report Number1644408-2025-01895
Device Sequence Number10083774
Product Code FZX
UDI-Device Identifier00190446266068
UDI-Public00190446266068
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberS-201106
Device Lot Number111-11-111
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer03/26/2026
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/11/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale